# SDR DALA1030829020

- Difficulty date: November 5, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 44,268 hours, 32,248 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK, FOUND EMERGENCY LIGHTING IN CEILING ABOVE ROW 11 SEATS NON-OPERATIONAL.  MX REWIRED LIGHTING.  OPS OF LIGHTS CHECKS GOOD.
